MAUDE Adverse Event Report: Zimmer Manufacturing B.V. NexGen Option Stemmed Tibial Plate Size 3; Prosthesis, Knee

Zimmer Manufacturing B.V. NexGen Option Stemmed Tibial Plate Size 3; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is experiencing unknown complications approximately nine (9) years following left knee arthroplasty.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4) d10 - concomitant devices - nexgen lps-flex option femur size e left catalog #: 00576401551 lot #: 63690865, nexgen lps-flex fixed articular surface size ef/3-4 10mm catalog #: 00596403210 lot #: 63649289, nexgen all poly patella 32mm catalog #: 00597206532 lot #: 63364810.G2: foreign - event occurred in the united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
NexGen Option Stemmed Tibial Plate Size 3
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Manufacturing B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
Zimmer Manufacturing B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50856787
Report Number0002648920-2026-00174
Device Sequence Number21206855
Product Code JWH
UDI-Device Identifier00889024218833
UDI-Public(01)00889024218833(17)270430(10)63639765
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00598603701
Device Lot Number63639765
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative
Outcome Attributed to Adverse Event Other;
Patient SexFemale